# SDR 38850

- Difficulty date: July 18, 2003
- Submitted: July 18, 2003
- Operation: General aviation
- Aircraft: N600M
- Make and model: Beech D18S
- Aircraft serial: A820
- Aircraft time: 2,185 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Fitting
- Part number: AN9181D
- Condition: Cracked
- Location: Hyd Power Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GEAR STARTED TO DROP DURING FLIGHT.  FOUND TWO AN CROSS FITTINGS CRACKED.  THESE ARE MOUNTED AT THE HYDRAULIC POWER PACK UNDER THE PEDESTAL IN THE COCKPIT.  REPLACED FITTINGS AND ELBOWS WITH NEW.
